Global well-posedness in critical besov spaces for two-fluid euler-maxwell equations

Jiang Xu, Jun Xiong, Shuichi Kawashima

    Research output: Contribution to journalArticlepeer-review

    10 Citations (Scopus)

    Abstract

    In this paper, we study two-fluid compressible Euler-Maxwell equations in the whole space or periodic space. In comparison with the one-fluid case, we need to deal with the difficulty mainly caused by the nonlinear coupling and cancelation between electrons and ions. Precisely, the expected dissipation rates of densities for two carriers are no longer available. To capture the weaker dissipation, we develop a continuity for compositions, which is a natural generalization from Besov spaces to Chemin-Lerner spaces (space-time Besov spaces). An elementary fact that indicates the relation between homogeneous Chemin-Lerner spaces and inhomogeneous Chemin-Lerner spaces will been also used.

    Original languageEnglish
    Pages (from-to)1422-1447
    Number of pages26
    JournalSIAM Journal on Mathematical Analysis
    Volume45
    Issue number3
    DOIs
    Publication statusPublished - 2013

    All Science Journal Classification (ASJC) codes

    • Analysis
    • Computational Mathematics
    • Applied Mathematics

    Fingerprint

    Dive into the research topics of 'Global well-posedness in critical besov spaces for two-fluid euler-maxwell equations'. Together they form a unique fingerprint.

    Cite this